- -

Convergence of monomial expansions in banach spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Convergence of monomial expansions in banach spaces

Show full item record

Defant, A.; Sevilla Peris, P. (2012). Convergence of monomial expansions in banach spaces. Quarterly Journal of Mathematics. 63(3):569-584. doi:10.1093/qmath/haq053

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79774

Files in this item

Item Metadata

Title: Convergence of monomial expansions in banach spaces
Author: Defant, Andreas Sevilla Peris, Pablo
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería Agronómica y del Medio Natural - Escola Tècnica Superior d'Enginyeria Agronòmica i del Medi Natural
Issued date:
[EN] If E is a Banach sequence space, then each holomorphic function defines a formal power series ¿ ¿ c ¿(f) z ¿. The problem of when such an expansion converges absolutely and actually represents the function goes back ...[+]
Subjects: Series
Copyrigths: Reserva de todos los derechos
Quarterly Journal of Mathematics. (issn: 0033-5606 )
DOI: 10.1093/qmath/haq053
Oxford University Press (OUP)
Publisher version: http://dx.doi.org/10.1093/qmath/haq053
Both authors were supported by the MEC Project MTM2008-03211. The second cited author was partially supported by grants PR2007-0384 (MEC) and UPV-PAID-00-07.
Type: Artículo

This item appears in the following Collection(s)

Show full item record